A Juhász Gyula sorozat 4. kötete

A Juhász Gyula sorozat 4. kötete. Délmagyarország, (65) 127. p. 4. (1975)

For the full text version click the link below.
Item Type: Article
Related URLs: http://digit.bibl.u-szeged.hu/00000/00099/01975/00127/dm_1975_127_004.pdf
Date: 1975. June 01.
Journal title: Délmagyarország
Volume: 65
Number: 127
Page Range: p. 4
Uncontrolled Keywords: Juhász Gyula
Date Deposited: 2019. Apr. 25. 10:43
Last Modified: 2019. Apr. 25. 10:43
URI: http://dmarchiv.bibl.u-szeged.hu/id/eprint/95199

Actions (login required)

View Item View Item